Some remarks on Poincaré series
Compositio Mathematica, Tome 21 (1969) no. 2, p. 167-176
@article{CM_1969__21_2_167_0,
     author = {Earle, Clifford J.},
     title = {Some remarks on Poincar\'e series},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {167-176},
     zbl = {0194.39202},
     mrnumber = {249664},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_167_0}
}
Earle, Clifford J. Some remarks on Poincaré series. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 167-176. http://www.numdam.org/item/CM_1969__21_2_167_0/

L.V. Ahlfors [1] Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413 - 429. | Zbl 0133.04201

W.L. Baily, Jr. and A. Borel [2] Compactification of arithmetic quotients of bounded symmetric domains, Annals of Math. 84 (1966), 442-528. | MR 216035 | Zbl 0154.08602

D. Bell [3] Poincaré series representations of automorphic forms, Thesis, Brown University, 1966.

L. Bers [4] Automorphic forms and Poincaré series for infinitely generated Fuchsian groups, Amer. J. Math. 87 (1965), 196-214. | MR 174737 | Zbl 0141.27502

D. Drasin and C. Earle [5] On the boundedness of automorphic forms, Proc. Amer. Math. Soc. 19 (1968), 1039-1042. | MR 239083 | Zbl 0169.10103

N. Dunford and J.T. Schwartz [6] Linear Operators I, Interscience, New York, 1958. | MR 117523 | Zbl 0084.10402

C.J. Earle [7] A reproducing formula for integrable automorphic forms, Amer. J. Math. 88 (1966), 867-870. | MR 206267 | Zbl 0173.33303

R. Godement [8] Séries de Poincaré et Spitzenformen, Séminaire Henri Cartan, 10e année (1957/1958), exposé 10. | Numdam

G.S. Innis, Jr. [9] Some reproducing kernels for the unit disk, Pacific J. Math. 14 (1964), 177-187. | MR 182741 | Zbl 0133.03702

A. Selberg [10] Automorphic functions and integral operators, Seminars on Analytic Functions, Institute for Advanced Study, 1957, vol. II, 152-161. | Zbl 0095.28202

H.L. Resnikoff [11] Supplement to "Some remarks on Poincaré series", Compositio Mathematica 21 (1969), 177-181. | Numdam | MR 247052 | Zbl 0194.39203